Graded Cohen-Macaulay Rings Associated to Equimultiple Ideals.
Mathematische Zeitschrift, Tome 186 (1984), pp. 531-556
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
graded Cohen-Macaulay rings, blowing up, associated graded ring, Rees rings, equimultiple ideal
@article{MZ_1984__186_173463,
author = {M. Herrmann and U. Grothe and U. Orbanz},
title = {Graded {Cohen-Macaulay} {Rings} {Associated} to {Equimultiple} {Ideals.}},
journal = {Mathematische Zeitschrift},
pages = {531--556},
year = {1984},
volume = {186},
zbl = {0541.13010},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173463/}
}
M. Herrmann; U. Grothe; U. Orbanz. Graded Cohen-Macaulay Rings Associated to Equimultiple Ideals.. Mathematische Zeitschrift, Tome 186 (1984), pp. 531-556. http://geodesic.mathdoc.fr/item/MZ_1984__186_173463/